Нашли опечатку? Выделите ее мышкой и нажмите Ctrl+Enter
Название: Minimal Sandpiles on Hexagonal Lattice
Авторы: Priezzhev V.B., Ktitarev D.V.
Journal of Statistical Physics, Vol. 88, Nos. 3/4, 1997. p. 781-793.
We study the minimal recurrent configurations of the Abelian sandpile model on the hexagonal lattice referred to the dynamics of a nonconservative sandpile model. The one-to-one correspondence between these configurations and the set of maximally oriented spanning trees on the triangular sublattice is constructed. We derive the correlation functions in minimal recurrent configurations on a quasi-one-dimensional 2 x N lattice, compare them with correlations for ordinary recurrent configurations, and argue for asymptotic equivalence between them.